# SDR SIMA20130113003

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 32,216 hours, 29,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY CEILING LIGHT AT 11B AND 11A INOPERATIVE ON BACK SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ATTACHED EMERGENCY LIGHT LEADS IAW EMB AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
